# SDR R61A2023080600409

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,598 hours, 30,201 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOOR SHOWS OPEN IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R AFT RH NLG DOOR ROD LINKAGE.
